# SDR VNAA2021050799916

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 37,005 hours, 36,001 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: SH670337934
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE, LOWER JOINT PLATE CORRODED AT FS533 AND STGR 25L.
